# SDR SWAA2020091812318

- Difficulty date: August 26, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR BEAM AFT END SUPPORT AT STA 947 LBL 9 WL 177.  REMOVED AND REPLACED AFT CARGO BAY FLOOR BEAM AFT END SUPPORT AT STA 947 LBL 9 WL 177, IAW SRM 51-40-02-0G-0 AND DWG 147A1047 REV.
